MAUDE Adverse Event Report: KARL STORZ SE & CO. KG HOOK AND RETRACTOR

KARL STORZ SE & CO. KG HOOK AND RETRACTOR
Model Number 28145W
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device was not returned; no investigation results so far.
 
Event or Problem Description
As per a manufacturer incident report we received from the factory in (b)(4).The hook broke off during knee arthroscopy.It was used for arthroscopic examination and elevation.
 
Additional Manufacturer Narrative
Data in section h6 have been corrected to match the evaluation findings.
 
Additional Manufacturer Narrative
Upon evaluation, the product was clearly bent and broken into 2 pieces.There is no signed of corrosion.The damaged is due to user handling related such as abuse or misuse.There is no patient harm reported.Based on assessment criteria, this is not reportable case.

Brand Name
HOOK AND RETRACTOR
Common Device Name
HOOK AND RETRACTOR
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
78532
tuttlingen,
GM 
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
78532
tuttlingen,
GM  
Manufacturer Contact
susie chen
2151 e. grand avenue
el segundo, CA 90245-5017
4242188201
MDR Report Key10962896
Report Number9610617-2020-00125
Device Sequence Number11422097
Product Code LXH
UDI-Device Identifier04048551095607
UDI-Public4048551095607
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number28145W
Device Catalogue Number28145W
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2020
Supplement Date Received by Manufacturer10/23/2020
08/10/2022
Initial Report FDA Received Date12/07/2020
Supplement Report FDA Received Date08/08/2022
08/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown